# SDR SWAA2018102926327

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 69,342 hours, 40,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
